# SDR SWAA050137

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 41,854 hours, 41,570 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BUSHING PER MM.
